# SDR IPXA2022091986392

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 67,642 hours, 22,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ATHE EMERGENCY EXIT LIGHTS ACTIVATED WITH THE EMER LIGHTS SWITCH IN THE ARMED POSITION. AFTER 30 MIN, THE EMERGENCY LIGHT DE-ACTIVATEDT/S AS PER WDM 33-51-11 SHEET 1, PERFORMED OPS TEST OF EMERG LIGHT SYS SEVERAL TIMES. NO FAULTS FOUND PER AMM 33-51-00-715-001. A/C OK FOR SVC
